MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information.Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Left eye manufacturer report number 3012236936-2025-0003026.It was reported that the johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s left eye.At the patient¿s follow-up visit the doctor determined hyperopic error.The symptoms were reported as affecting the patient ability to perform one or more daily activities.The iol is simply not the best diopter for the patient.The iol was explanted and replaced with another johnson and johnson lens model ar40e 7.5 diopter.There were no complications such as a capsule tear, vitrectomy or sutures.The patient is doing well.No further information is available.
 
Event or Problem Description
The iol was explanted and replaced with another johnson and johnson lens model ar40e 5.0 diopter.
 
Additional Manufacturer Narrative
Corrected data: in the initial report section b5 it states that the replacement lens is 7.5 diopter but should have been 5.0 diopter.Also, the doctor¿s middle initial was provided.The correction is below.Section b5 describe event or problem: the iol was explanted and replaced with another johnson and johnson lens model ar40e 5.0 diopter.Section e1, middle name: the doctor¿s middle initial was provided as ¿d¿.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information section d9: device available for evaluation? yes section d9: date returned to manufacturer: dec 11, 2025 section h3: evaluated by manufacturer? yes device evaluation: the complaint lens was received.The lens was visually inspected revealing that the lens was cut in half and coated in viscoelastic residue, and what appears to be dried blood.The lens was cleaned and inspected, and the haptics were observed to be bent.No further issues were identified.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23612897
Report Number3012236936-2025-000302
Device Sequence Number15970629
Product Code HQL
UDI-Device Identifier05050474501867
UDI-Public(01)05050474501867(17)300728
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00040
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/12/2025
12/18/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/12/2025
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite